# SDR SWAA2025061779898

- Difficulty date: June 10, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV A EXIT LIGHT BASE CRACKED.   REMOVED AND REPLACED PER AMM 33-51-01-960-802-NG.
